MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP BIPOLAR GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP BIPOLAR GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6700313500
Medical Device Problem Codes Output above Specifications (1432); Intermittent Energy Output (4025)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the device energy was out of tolerance during a procedure, a condition which may pose the risk of insufficient coagulation and increased bleeding.The procedure was completed successfully with no surgical delay.No medical intervention or adverse consequences were reported.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Additional Manufacturer Narrative
On 9/19/2025, stryker instruments discontinued the practice of filing mdrs for complaints related to intermittent energy output or out of tolerance for devices registered under gei product code in according to fda's "final guidance on medical device reporting for manufacturers" section 2.15.This malfunction has not caused or contributed to any serious injuries or deaths in at least two years.No new mdrs will be filed for this malfunction and corrected supplemental mdrs will be submitted if necessary for any events pending device investigation.
 
Event or Problem Description
No new information.

Brand Name
BIPOLAR GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21900499
Report Number3015967359-2025-00951
Device Sequence Number18341611
Product Code GEI
UDI-Device Identifier07613327303889
UDI-Public(01)07613327303889
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6700313500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer08/21/2025
09/19/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date08/22/2025
09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown